Alert archive / Indiana / River Flood Warnings in 2017
River Flood Warning 11, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Jan 22, 2017, 10:26 AM EST for Wells County, Indiana. It was in force for 63 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2017, 10:26 AM EST (15:26 UTC)
- Expired
- Jan 25, 2017, 1:00 AM EST
- In force
- 63 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wells County, IN
The radar
The Northern Indiana radar (KIWX), 71 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Bluffton (BLFI3). The gauge peaked at 10.07 ft at Jan 22, 2017, 3:00 PM EST.
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03323000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
165
WGUS43 KIWX 221526
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1026 AM EST SUN JAN 22 2017
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers...
Wabash River near Bluffton affecting Wells COUNTY
.Overnight rain has led to an increase in the river level.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC179-231526-
/O.NEW.KIWX.FL.W.0011.170122T1526Z-170125T0600Z/
/BLFI3.1.ER.170122T1437Z.170123T0000Z.170124T0600Z.NO/
1026 AM EST SUN JAN 22 2017
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Wabash River near Bluffton
* UNTIL LATE TUESDAY NIGHT.
* At 10 AM Sunday the stage was 10.0 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to crest near 10.2 feet around 7 PM
Sunday January 22 and fall below flood stage around 1 AM Tuesday
January 24.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
* This crest compares to a previous crest of 10.1 feet which occurred
on Mar 16 2010.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$3 follow-up statements
879
WGUS83 KIWX 222314
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
614 PM EST SUN JAN 22 2017
...The Flood Warning continues for the following rivers...
Tippecanoe River near Ora affecting Fulton...Kosciusko...
Marshall...Pulaski AND Starke COUNTIES
Wabash River near Bluffton affecting Wells COUNTY
Saint Marys River near Decatur affecting Adams...Allen AND Van
Wert COUNTIES
Tiffin River near Stryker affecting Defiance...Fulton AND Williams
COUNTIES
North Branch Elkhart River at Cosperville affecting Noble COUNTY
.Recent rainfall has led to rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC049-085-099-131-149-232314-
/O.CON.KIWX.FL.W.0012.000000T0000Z-170124T1200Z/
/ORAI3.1.ER.170122T1815Z.170122T2230Z.170123T1200Z.NO/
614 PM EST SUN JAN 22 2017
The Flood Warning continues for
The Tippecanoe River near Ora
* UNTIL TUESDAY MORNING.
* At 5 PM Sunday the stage was 12.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below the 12.0 foot flood stage
around 7 AM Monday January 23.
* At 12.0 feet...The river is at flood stage...significant lowland
and rural flooding begins.
&&
LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
4115 8657 4108 8655
$$
INC179-232313-
/O.CON.KIWX.FL.W.0011.000000T0000Z-170125T0600Z/
/BLFI3.1.ER.170122T1437Z.170123T0000Z.170124T0600Z.NO/
614 PM EST SUN JAN 22 2017
The Flood Warning continues for
The Wabash River near Bluffton
* UNTIL LATE TUESDAY NIGHT.
* At 6 PM Sunday the stage was 10.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.2 feet around 7
PM Sunday January 22 and fall below flood stage around 1 AM
Tuesday January 24.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
INC001-003-OHC161-232313-
/O.CON.KIWX.FL.W.0010.000000T0000Z-170124T1030Z/
/DCRI3.1.ER.170120T2115Z.170121T1830Z.170123T1030Z.NO/
614 PM EST SUN JAN 22 2017
The Flood Warning continues for
The Saint Marys River near Decatur
* UNTIL LATE MONDAY NIGHT.
* At 6 PM Sunday the stage was 17.3 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will fall below the 17.0 foot flood stage
around 5 AM Monday January 23.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded.
Agricultural land flooding increases in northern...central and
eastern Adams County.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-232313-
/O.CON.KIWX.FL.W.0002.000000T0000Z-170126T0900Z/
/STRO1.1.ER.170112T2255Z.170121T1400Z.170125T0900Z.NO/
614 PM EST SUN JAN 22 2017
The Flood Warning continues for
The Tiffin River near Stryker
* UNTIL LATE WEDNESDAY NIGHT.
* At 5 PM Sunday the stage was 11.8 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage
around 4 AM Wednesday January 25.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
INC113-231800-
/O.CON.KIWX.FL.W.0008.000000T0000Z-170123T1800Z/
/CPEI3.1.ER.170121T0345Z.170122T1430Z.170123T1200Z.UU/
614 PM EST SUN JAN 22 2017
The Flood Warning continues for
The North Branch Elkhart River at Cosperville
* UNTIL MONDAY AFTERNOON.
* At 5 PM Sunday the stage was 6.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will fall below the 6.0 foot flood stage
around 7 AM Monday January 23.
* At 6.0 feet...Water approaches some houses around Skinner Lake,
especially along State Road 8.
&&
LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
4149 8543 4144 8555
$$135
WGUS83 KIWX 230318
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1018 PM EST SUN JAN 22 2017
...The Flood Warning has been extended for the following rivers...
Tippecanoe River near Ora affecting Fulton...Kosciusko...Marshall...
Pulaski AND Starke COUNTIES
Wabash River near Bluffton affecting Wells COUNTY
Saint Marys River near Decatur affecting Adams...Allen AND Van Wert
COUNTIES
Tiffin River near Stryker affecting Defiance...Fulton AND Williams
COUNTIES
...The Flood Warning continues for the following rivers...
North Branch Elkhart River at Cosperville affecting Noble COUNTY
.Recent rainfall has led to rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC049-085-099-131-149-240318-
/O.EXT.KIWX.FL.W.0012.000000T0000Z-170124T1800Z/
/ORAI3.1.ER.170122T1815Z.170122T2230Z.170123T1800Z.NO/
1018 PM EST SUN JAN 22 2017
The Flood Warning has been extended for
The Tippecanoe River near Ora
* UNTIL TUESDAY AFTERNOON.
* At 9 PM Sunday the stage was 12.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall below the 12.0 foot flood stage
around 1 PM Monday January 23.
* At 12.0 feet...The river is at flood stage...significant lowland
and rural flooding begins.
&&
LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
4115 8657 4108 8655
$$
INC179-240317-
/O.EXT.KIWX.FL.W.0011.000000T0000Z-170124T0600Z/
/BLFI3.1.ER.170122T1437Z.170123T0015Z.170123T0600Z.NO/
1018 PM EST SUN JAN 22 2017
The Flood Warning has been extended for
The Wabash River near Bluffton
* UNTIL LATE MONDAY NIGHT.
* At 10 PM Sunday the stage was 10.1 feet and cresting.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 1 AM Monday January 23.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
INC001-003-OHC161-231200-
/O.EXT.KIWX.FL.W.0010.000000T0000Z-170123T1200Z/
/DCRI3.1.ER.170120T2115Z.170121T1830Z.170123T0733Z.NO/
1018 PM EST SUN JAN 22 2017
The Flood Warning has been extended for
The Saint Marys River near Decatur
* UNTIL MONDAY MORNING.
* At 10 PM Sunday the stage was 17.1 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will fall below the 17.0 foot flood stage
around 2 AM Monday January 23.
* At 17.0 feet...Agricultural flooding occurs along the river in
northern...central and eastern Adams County.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
OHC039-051-171-240317-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-170126T1500Z/
/STRO1.1.ER.170112T2255Z.170121T1400Z.170125T1500Z.NO/
1018 PM EST SUN JAN 22 2017
The Flood Warning has been extended for
The Tiffin River near Stryker
* UNTIL THURSDAY MORNING.
* At 9 PM Sunday the stage was 11.8 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage
around 10 AM Wednesday January 25.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
INC113-231800-
/O.CON.KIWX.FL.W.0008.000000T0000Z-170123T1800Z/
/CPEI3.1.ER.170121T0345Z.170122T1430Z.170123T1200Z.UU/
1018 PM EST SUN JAN 22 2017
The Flood Warning continues for
The North Branch Elkhart River at Cosperville
* UNTIL MONDAY AFTERNOON.
* At 9 PM Sunday the stage was 6.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will fall below the 6.0 foot flood stage
around 7 AM Monday January 23.
* At 6.0 feet...Water approaches some houses around Skinner Lake,
especially along State Road 8.
&&
LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
4149 8543 4144 8555
$$984
WGUS83 KIWX 231505
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1005 AM EST MON JAN 23 2017
...The Flood Warning is cancelled for the following rivers...
Wabash River near Bluffton affecting Wells County
...The Flood Warning has been extended for the following rivers...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
North Branch Elkhart River at Cosperville affecting Noble County
.Rises on area rivers occured after recent rainfall. A few area rivers have dropped
below flood stage in between systems.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-051-171-241505-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-170125T2100Z/
/STRO1.1.ER.170112T2255Z.170121T1400Z.170124T2100Z.NO/
1005 AM EST MON JAN 23 2017
The Flood Warning has been extended for
The Tiffin River near Stryker
* Until Wednesday afternoon.
* At 9 AM Monday the stage was 11.7 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage
around 4 PM Tuesday January 24.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
INC113-232049-
/O.EXT.KIWX.FL.W.0008.000000T0000Z-170123T2049Z/
/CPEI3.1.ER.170121T0345Z.170122T1430Z.170123T1449Z.UU/
1005 AM EST MON JAN 23 2017
The Flood Warning has been extended for
The North Branch Elkhart River at Cosperville
* UNTIL THIS AFTERNOON.
* At 9 AM Monday the stage was 6.0 feet and steady.
* Minor flooding is occurring.
* Flood stage is 6.0 feet.
* Forecast...The river will fall below the 6.0 foot flood stage
around 9 AM Monday January 23.
* At 6.0 feet...Water approaches some houses around Skinner Lake,
especially along State Road 8.
&&
LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
4149 8543 4144 8555
$$
INC179-231535-
/O.CAN.KIWX.FL.W.0011.000000T0000Z-170124T0600Z/
/BLFI3.1.ER.170122T1437Z.170123T0015Z.170123T0815Z.NO/
1005 AM EST MON JAN 23 2017
The Flood Warning is cancelled for
The Wabash River near Bluffton
* At 10 AM Monday the stage was 9.8 feet
* Flood stage is 10.0 feet.
* The river fell below flood stage early Monday morning.
* Forecast...The river will fall to near 9.5 feet around 1 PM Monday
January 23.
* At 10.0 feet...The river is at flood stage. Flooding of
agricultural land begins.
* This crest compares to a previous crest of 10.1 feet which occurred
on Mar 16 2010.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jan 22, 7:02 AM EST, 3 hours 24 minutes earlier.
Area forecast discussion, Jan 22, 7:02 AM EST, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
702 AM EST Sun Jan 22 2017
.SYNOPSIS...
Issued at 645 AM EST Sun Jan 22 2017
Mild temperatures will continue today, though not quite as warm
as seen Saturday. Areas of fog, dense in spots, are likely through
the late morning hours. Afternoon highs today will generally be
in the 50s. A weather system will bring a good chance for rain
later tonight into Monday. Then a trend towards colder, more
seasonable conditions, is expected through the rest of the week.
&&
.SHORT TERM...(Today)
Issued at 314 AM EST Sun Jan 22 2017
Weak/subtle embedded shortwave currently rippling through the area
and responsible for lighting up area of convection along baroclinic
zone draped over our SE CWA. This activity will gradually diminish
through the early morning as shortwave trough lifts rapidly NE and
is replaced by weak ridging and AVA/subsidence downstream of notable
Tennessee Valley trough seen in morning water vapor. Visibilities
along and south of this boundary remain high. Will have to watch for
possible expansion of fog as rain tapers off later this morning but
latest HRRR keeps fog in check with frontal boundary making almost
no eastward progress as it is divorced from parent wave and aligned
parallel to mean flow. Will hold with current advisory delineation
for now but will watch for possible expansion later this morning.
15Z expiration also may be cutting it a bit close and could see
dense fog persisting for an hour or two later given light wind and
low sun angle but will not make any adjustments to end time right
now.
Other concern for today will be precip chances once current showers
dissipate. Bulk of the latest guidance indicates a primarily dry day
with potent closed low and associated jet energy digging far enough
south to prevent most if not all precip in our area. Best CVA and
deformation certainly remain well to our south. Will see steadily
increasing moisture as easterly flow ramps up late in the day and
some subtle convergence may be able to touch off a few light showers
along remnant boundary in our S/SE but bulk of the daytime does
appear dry thanks to aformentioned downstream ridge building/AVA.
Made some drastic cuts to inherited PoPs and further cuts may be
necessary. Highs today will still be above normal but nowhere near
yesterday's values with cooler profiles and much more cloud cover.
Large gradient expected with near 60F in the SE and upper 40s near
the lake.
&&
.LONG TERM...(Tonight through Saturday)
Issued at 314 AM EST Sun Jan 22 2017
Precip chances a little better by tonight and into Monday,
especially in our eastern counties, as closed low begins to lift NE
with Atlantic moisture pouring inland and vorticity spoke making a
run at our area. Still some question exactly how far W/NW this
activity will push but most deterministic guidance members agree it
will reach at least the I-69 corridor by Monday. Tempered tonight's
PoP forecast a bit based on slower arrival but still expect areas of
rain in our eastern half by Monday morning and preserved likely
PoP's there. Rain amounts will not be particularly heavy (a few
tenths east of I-69) but this may slow the fall of river levels.
Increasing gradient will likely prevent any widespread/dense fog
concerns for Monday morning but some patchy fog not outside the
realm of possibility. Temps take another step down on Mon as N/NE
flow advects cooler air into our CWA.
Dry conditions anticipated on Tue but next elongated/positively
tilted wave will arrive on Wed with healthy left exit jet (150+ kts)
dynamics. Will have to keep an eye on exact surface low track as
latest NAM and Canadian solutions could introduce a chance for some
snow in our Michigan counties with healthy deformation/fgen band
during the day but thermal profiles are very marginal and GFS and
ECMWF remain further north. Left precip types all liquid during the
day for now. Colder air will filter south Wed night though and could
be some light snow accums. Steady CAA will bring temps back to near
normal by the end of the week and perturbed NW, cyclonic flow will
bring periodic chances for light snow showers, enhanced by Lake MI
as colder temps filter south. Any snow accums will be very light and
difficult to pinpoint timing of best chances this far out. Could be
an extended period of just SCT flurries/light snow showers Thu-Sun.
&&
.AVIATION...(For the 12Z TAFS through 12Z Monday Morning)
Issued at 700 AM EST Sun Jan 22 2017
South Bend...
Widespread dense fog with only minimal mixing through late morning
over southwest Lower Michigan/northwest Indiana and have kept LIFR
dominant conditons at KSBN through 17 UTC. Thereafter, gradual
uptick in mixing should bring ceilings up to MVFR, though still
below fueling/alternate levels by mid/late afternoon. Nocturnal
cooling/weak persistent cold air advection lends return to LIFR
due primarily to ceilings overnight.
Fort Wayne...
VFR to start though fog bank encircling station except to
southwest, where mid level flow direction aiding in replenishment
of mid deck, that is helping to maintain visibilities upstream
through southern Illnois. Concern is that increasing northerly
component surface flow will prod fog deck into KFWA vicinity
around 13 UTC, but likely visibilities lifting into high end IFR,
though quite low confidence as have to concede anything from VFR
to LIFR 13-16 UTC timeframe. Noctrurnal cooling/weak persistent
cold air advection lends return to LIFR due primarily to ceilings
overnight along with at least a chance of shra as low pressure
moves through TN Valley.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Dense Fog Advisory until noon EST /11 AM CST/ today for
INZ003>009-012>017-020-022>024.
MI...Dense Fog Advisory until noon EST today for MIZ077>081.
OH...Dense Fog Advisory until noon EST today for OHZ001-002.
LM...Dense Fog Advisory until noon EST today for LMZ043-046.
&&
SYNOPSIS...Murphy
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...Murphy
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Jan 22, 5:32 AM EST, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 532 AM EST SUN JAN 22 2017 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-231045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 532 AM EST SUN JAN 22 2017 /432 AM CST SUN JAN 22 2017/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL CONTINUE THROUGH THE MORNING...MAINLY NORTH OF HIGHWAY 24. PLEASE REFERENCE THE DENSE FOG ADVISORY FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-231045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 532 AM EST SUN JAN 22 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL CONTINUE THROUGH THE MORNING. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CONDITIONS HAZARDOUS TO SMALL CRAFT MAY CONTINUE THROUGH MONDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 3:37 PM EST | Dense Fog Advisory | IWX | Allen, Cass, DeKalb, Huntington, Miami, Noble and 4 more | 12 hr |
| Jan 22, 3:45 PM EST | Marine Dense Fog Advisory | IWX | 12 hr | |
| Jan 22, 5:59 PM EST | River Flood Warning | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 37 hr |
Nearby
River Flood Warnings in Indiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.